# SDR AALA20071546

- Difficulty date: August 14, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT ROWS 3DG AND 4DG INOPERATIVE.  SECURED LOOSE CONNECTOR AT SEAT 3D FOR EMERGENCY LIGHT AT SEAT ROWS 3DG AND 4DG.  SYSTEM GROUND CHECKED NORMAL OPERATION.
